# SDR TWAA9912901

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49366
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inop
- Location: L1 Pax Doorway
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT BY THE NUMBER 1 LEFT CABIN DOOR WAS INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY.  CHECK-C 7-13-99 STL.
